www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2622

Title: A relation between a conjecture of Kac and the structure of the Hall algebra
Authors: SEVENHANT, Bert
VAN DEN BERGH, Michel
Issue Date: 2001
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 160(2-3). p. 319-332
Abstract: In this paper we show that the Hall algebra of a quiver, as defined by Ringel, is the positive part of the quantived enveloping algebra of a generalized Kac-Moody Lie algebra. We give a potential application of this result to a conjecture of Kac which states that the constant coefficient of the polynomial counting the number of absolutely indecomposable representations of a quiver over a finite field is equal to the multiplicity of the corresponding root in the associated Kac-Moody Lie algebra. (C) 2001 Elsevier Science B.V. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2622
ISI #: 000169266500011
ISSN: 0022-4049
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.